Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Lusin area functions on local fields

Jia-Arng Chao

Vol. 59 (1975), No. 2, 383–390
Abstract

We show that over a local field, Lusin area functions and nontangential maximal functions of a regular function are equivalent in the Lp “norm” for 0 < p < . As a consequence, we have that “nice” singular integral transforms preserve Hp-spaces for 0 < p < .

Mathematical Subject Classification 2000
Primary: 43A75
Milestones
Received: 20 February 1975
Published: 1 August 1975
Authors
Jia-Arng Chao